# SDR SIMA20171028003

- Difficulty date: October 28, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Part number: 14522042901
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR CORRODED UNDER THE FWD LOWER GUIDE.  ACCOMPLISHED A PERMANENT REPAIR IAW ERS-EM-52MR-818
